# SDR 04FDEA02952

- Difficulty date: October 18, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 70,219 hours, 25,826 cycles
- Engine: Ge CF66D
- System (JASC): 2540 · Lavatories
- Part: Lavatory
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LAVATORY PAPER AND WASTE RECEPTACLE DOES NOT SEAL CORRECTLY.  RESEALED LAVATORY PAPER AND WASTE RECEPTALE IAW MD10-10 SRM 51-41-01 VOL II AND EA 8-2540-  82478, SEALING OF FORWARD LAVATORY TRASH SHOUT.
